Arithmetic distributions of convergents arising from Jacobi-Perron algorithm

Valérie Berthé, Hitoshi Nakada, Rie Natsui

Research output: Contribution to journalArticlepeer-review


We study the distribution modulo m of the convergents associated with the d-dimensional Jacobi-Perron algorithm for a.e. real numbers in (0, 1)d by proving the ergodicity of a skew product of the Jacobi-Perron transformation; this skew product was initially introduced in [5] for regular continued fractions.

Original languageEnglish
Pages (from-to)169-185
Number of pages17
JournalIndagationes Mathematicae
Issue number2
Publication statusPublished - 2006 Jun 19
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Arithmetic distributions of convergents arising from Jacobi-Perron algorithm'. Together they form a unique fingerprint.

Cite this